You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Deductions from the Laws of Motion
Vol. 65, No. 1 (Spring 1991), pp. 78-79
Published by: University of Nebraska Press
Stable URL: http://www.jstor.org/stable/40632765
Page Count: 2